# SDR FDEA201506191909

- Difficulty date: June 19, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B532706200220
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242GJ HAS TWO PUNCTURED DENTS.  FABRICATED A NEW FLOOR PANE IAW DWG 25-005.  MAJOR REPAIR.
